# SDR A6WA200940814

- Difficulty date: December 19, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,707 hours, 22,624 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 6008610425
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR MECH BASE IS CRACKED AT LOWER AFT PIVOT OF HYD ACTUATOR RT SIDE.  R & R RT SIDE NLG DOOR MECH ASSY.  (K)
